# SDR IPXA3678108

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COOLING FAN PRODUCED FUMES IN COCKPIT AT FL 390 . OPEN
